MathSciNet Relay Station
MathSciNet bibliographic data
MR93910 (20 #430) 65.00
Peirce, William H. Numerical integration over the spherical shell. Math. Tables Aids Comput 11 1957 244–249.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement